U.S. doctors online nowAsk doctors free
Trenton, NJ
A 62-year-old female asked:

Iis it possible for acyclovir, to give me a uti, ?

2 doctor answers5 doctors weighed in
Dr. Mark Rausch
Emergency Medicine 24 years experience
No: There is no evidence to suggest that Acyclovir would cause a uti.
Dr. Heidi Fowler
Psychiatry 25 years experience
Not reported: Dysuria & hematuria can occur wi Acyclovir (unknown frequency). It has also been associated with crystalluria, renal impairment & acute renal failure. I don't see any reports of urinary tract infections.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 28-year-old male asked:
1 doctor answer2 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 16-year-old female asked:
1 doctor answer3 doctors weighed in
A 42-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.